| Model Number |
01.12.005 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 12 years after the primary surgery, the surgeon performed a washout, removed all components, and implanted an antibiotic spacer.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 30 august 2022.Lot 092607: 15 items manufactured and released on 12-jan-2010.Expiration date: 2014-nov-30.No anomalies found related to the problem.To date, 12 items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: batch review performed on 30 august 2022.Ball heads: cocr 01.25.011 cocr ball head 12/14 ø 28 size s -3.5 (k072857) lot 100916: 60 items manufactured and released on 23-apr-2010.Expiration date: 2015-mar-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Cup: versafitcup 01.26.50mb acetabular shell ø 50 (k083116) lot 101397: 39 items manufactured and released on 26-jul-2010.Expiration date: 2015-jun-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 (k092265) lot 091555: 78 items manufactured and released on 29-jul-2009.Expiration date: 2014-may-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.